# SDR ASOA20161019094A

- Difficulty date: October 19, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 670530002921
- Condition: Corroded
- Location: Bs 1015-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT FROM BS 1015 - 1070 IAW REO 670-53-61-1288, EC/TC EO700-53-0360 AND EC/TC REO 670-53-61-1288.
